# SDR HAIHEEA9273

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Condition: Failed
- Location: Cockpit
- Part time: 1,731 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY UNIT FAILED DIELECTRIC TEST.  INSULATION MELTING.
